# SDR DAT2005F00014

- Difficulty date: September 15, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N136LR
- Make and model: Stbros SD360
- Aircraft serial: SH3752
- Engine: Pwa PT6A67R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Part number: PT6A67R
- Part serial: PCE106089
- Condition: Surges
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED THE TAKEOFF DUE TO THE LT RTOP INDICATOR DID NOT ILLUMINATE ON THE TAKEOFF.  AC WAS RETURNED TO MAINTENANCE HANGAR.  CHIEF INSPECTOR TESTED THE RTOP SYSTEM ON THE GROUND.  OPS CHECK GOOD IAW MM.  AC WAS RETURNED TO SERVICE.  (K)
